# SDR SWIA2020062351168

- Difficulty date: May 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT PAX DOOR ENTRANCE FLOOR CLOSING FITTINGS ARE CORRODED AROUND THE FASTENER HOLES.  (C-CHECK) RO 6/21/2020 AFTER REMOVAL OF CORROSION, FWD PAX DOOR CLOSING FITTING FOUND OUT OF LIMITS, AFT PAX DOOR CLOSING FITTING FOUND WITHIN LIMITS.  REMOVED AND REPLACED FWD CLOSING FITTING AND RESTORED FINISH ON AFT CLOSING FITTING.  REF SRM.
